# SDR ASAA1057863

- Difficulty date: May 25, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 10,292 hours, 3,122 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 8295
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 15,439 hours, 4,718 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START LT PACK LIGHT ILLUMINATED & WOULD NOT EXTINGUISH PER QRH CHECKLIST COMMANDS.  FOUND PRIMARY TEMP CONTROL VALVE FAULT.  REPLACED L PACK TEMP CONTROL VALVE REF AMM 21 51 10 OPS & LEAK CHECK NORMAL.  GROUND VERIFICATION CHECK ACCOMPLISHED.  LT PACK OVERHEAD ANNUNC REMAINS EXTINGUISHED W/MSTR CAUTION P/T/T.
